# SDR SIMA201911110002

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 34,859 hours, 32,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE-DOOR EMERGENCY LIGHT INOP-C/A-SERVICE-DOOR EMERGENCY LIGHT LAMP RAR IAW EMB140 AMM 33-50-09. OPC GOOD.
